# SDR YENA201805180206

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 57,849 hours, 20,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5905
- Condition: Failed
- Location: Cabin
- Part time: 58,285 hours, 20,787 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2434. SJU-MCO. AFT GALLEY "EXIT" LIGHTS INOP.  REMOVED AND REPLACED 13 WL EPSU AND BATTERY IAW AMM  33-51-38.  OPS CHECK NORMAL ALL SIGNS ARE LIT AND OPERATING NORMALLY IAW AMM 33-51-00.
